Research Repository

Robust nonlinear H∞ control of sampled-data systems

Nguang, S and Shi, Peng (2006) Robust nonlinear H∞ control of sampled-data systems. International Journal of Systems Science , 37 (14). pp. 1039-1049. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.

Abstract

This paper investigates the H-infinity control problem for a class of uncertain nonlinear sampled-data systems which are affine in the inputs. A nonlinear bounded real lemma for sampled-data systems with nonlinear time-varying parameter uncertainty is provided. Based on this nonlinear bounded real lemma, the robust H-infinity control problem is solved in terms of both continuous and discrete Hamilton-Jacobi equations.

Item Type: Article
Uncontrolled Keywords: ResPubID19060, sampled-data, nonlinear, robust control
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0199 Other Mathematical Sciences Information Systems
Related URLs:
Depositing User: VUIR
Date Deposited: 21 Dec 2011 21:47
Last Modified: 21 Dec 2011 21:47
URI: http://vuir.vu.edu.au/id/eprint/3053
DOI: http://www.tandfonline.com/doi/abs/10.1080/00207720601014180
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar